Articles written in Pramana – Journal of Physics
Volume 67 Issue 6 December 2006 pp 1011-1022 Research Articles
A class of nonlinear Schrödinger-type equations, including the Rangwala-Rao equation, the Gerdjikov-Ivanov equation, the Chen-Lee-Lin equation and the Ablowitz-Ramani-Segur equation are investigated, and the exact solutions are derived with the aid of the homogeneous balance principle, and a set of subsidiary higher order ordinary differential equations (sub-ODEs for short).
Volume 94, 2020
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode